# SDR COMA9960017

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- System (JASC): 2730 · Elevator Control System
- Part: Dampener
- Part number: 10231007
- Condition: Leaking
- Location: Lt Elevator
- Part time: 2,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT INBOARD ELEVATOR FLUTTER DAMPENER TO BE LEAKING.  REPLACED FLUTTER DAMPENER.
